Symmetrized Kronecker Squares of Irreducible Representations of Line Groups Isogonal to Cn and Cnv
Mathematica balkanica, Tome 6 (1992) no. 4, p. 341
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1992_6_4_a4,
author = {Natasa Bozovich and Ivan Bozovich},
title = {Symmetrized {Kronecker} {Squares} of {Irreducible} {Representations} of {Line} {Groups} {Isogonal} to {Cn} and {Cnv}},
journal = {Mathematica balkanica},
pages = {341},
year = {1992},
volume = {6},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1992_6_4_a4/}
}
Natasa Bozovich; Ivan Bozovich. Symmetrized Kronecker Squares of Irreducible Representations of Line Groups Isogonal to Cn and Cnv. Mathematica balkanica, Tome 6 (1992) no. 4, p. 341. http://geodesic.mathdoc.fr/item/MABA_1992_6_4_a4/